MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,CW_STORZ; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,CW_STORZ; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID
Catalog Number 242048
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 3 for (b)(4).It was reported by the sales rep that preoperatively to an unknown surgery, it was observed that the bars inside the scope of the hd epscp,1.9,30,60,cw_storz device were damaged and had poor image quality, there was no light output coming through the scope of the 4k c-mnt scp,4.0,30,167 device causing bad image quality, and the coupler ac ffl 19 device was not holding the scope causing poor image quality.It was not reported if spare devices were available for use.There was no patient involvement reported.There was no surgical delay or patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: h4: the device manufacture date is currently unavailable.E3: reporter is a j&j sales representative.D10: concomitant med products and therapy dates: 4k c-mnt scp,4.0,30 ,167 device, camera head ac - c-mount device, coupler ac ffl 19 devices, 3/12/2024 as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: h4: the device manufacture date was unavailable in the initial medwatch report.The device manufacture date had been identified and updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube dent(s) outer tube bent, outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged optical system, optical components broken lenses in optical system distal cover glass/negative damaged scratch/cracked/residue broken (2+ pieces) : device fractured, visual : deformed/bent, visual : corrosion/rusting/pitting, per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Updated device evaluation: upon further investigation, the evaluation of the device has been revised with the following findings: investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube dent(s) outer tube bent, outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, optical system, optical components broken lenses in optical system distal cover glass/negative damaged scratch/cracked/residue, cosmetic issue rust/discoloration broken (2+ pieces) : device fractured, visual : deformed/bent, visual : corrosion/rusting/pitting.Per service reports, this complaint was confirmed.Based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: updated device evaluation: upon further investigation, the evaluation of the device has been revised with the following findings: investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: broken (2+ pieces): device fractured, visual: deformed/bent, visual: corrosion/rusting/pitting.Per service report, this complaint was confirmed.Based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD EPSCP,1.9,30,60,CW_STORZ
Common Device Name
NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18908560
Report Number1221934-2024-00867
Device Sequence Number15353021
Product Code EOB
UDI-Device Identifier10886705028108
UDI-Public10886705028108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer03/15/2024
07/03/2024
10/14/2024
01/13/2025
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/18/2024
07/05/2024
10/14/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown